# SDR 39LA2013010800001

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Dhav DHC8103
- Aircraft serial: 265
- Aircraft time: 10,924 hours, 12,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320106
- Condition: Gouged
- Location: Zone 100
- Part time: 10,924 hours, 12,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C2 CHECK, FOUND FOUR DENTS IN FUSELAGE SKIN BETWEEN BS 298 AND 312, BETWEEN LBL 4 AND 9, BETWEEN STR 29P AND 31P.  DENTS HAD ASSOCIATED GOUGES AND MISSING MATERIAL THAT EXCEEDED THE MFG LIMITS.  REPAIRED IAW DWG RD8-53-12774.
